# SDR AALA960394

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49168
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD LOWER CORNER DOOR CUT-OUT, LOWER ANGLE FITTING CORRODED.  REMOVED DAMAGED ANGLE FITTING.  REPLACED WITH NEW ANGLE FITTING.  TST:  39,421.  CYCLES:  22,544.  (X)
